RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 127(169), Number 1(5), Pages 21–39 (Mi msb1955)  

This article is cited in 10 scientific papers (total in 10 papers)

Asymptotics of the spectrum of the Schrödinger operator with nonregular homogeneous potential

M. Z. Solomyak


Abstract: Formulas are proved for the spectral asymptotics of a multidimensional Schrödinger operator with potential which behaves nonregularly at infinity.
Bibliography: 17 titles.

Full text: PDF file (1026 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 55:1, 19–37

Bibliographic databases:

UDC: 517.43
MSC: 35J10, 35P20
Received: 13.01.1984

Citation: M. Z. Solomyak, “Asymptotics of the spectrum of the Schrödinger operator with nonregular homogeneous potential”, Mat. Sb. (N.S.), 127(169):1(5) (1985), 21–39; Math. USSR-Sb., 55:1 (1986), 19–37

Citation in format AMSBIB
\Bibitem{Sol85}
\by M.~Z.~Solomyak
\paper Asymptotics of the spectrum of the Schr\"odinger operator with nonregular homogeneous potential
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 127(169)
\issue 1(5)
\pages 21--39
\mathnet{http://mi.mathnet.ru/msb1955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=791315}
\zmath{https://zbmath.org/?q=an:0657.35099|0583.35083}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 55
\issue 1
\pages 19--37
\crossref{https://doi.org/10.1070/SM1986v055n01ABEH002989}


Linking options:
  • http://mi.mathnet.ru/eng/msb1955
  • http://mi.mathnet.ru/eng/msb/v169/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Levendorskii S., “The Approximate Spectral Projection Method”, Acta Appl. Math., 7:2 (1986), 137–197  crossref  mathscinet  isi
    2. Gurarie D., “Nonclassical Eigenvalue Asymptotics for Operators of Schrodinger Type”, Bull. Amer. Math. Soc., 15:2 (1986), 233–237  crossref  mathscinet  zmath  isi
    3. Levendorskii S., “On the Generalizations of the Weyl Formula for Degenerate Operators”, 293, no. 6, 1987, 1297–1301  mathscinet  isi
    4. S. Z. Levendorskii, “Non-classical spectral asymptotics”, Russian Math. Surveys, 43:1 (1988), 149–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Raikov G., “Spectral Asymptotics for the Schrodinger Operator with Potential Which Steadies at Infinity”, Commun. Math. Phys., 124:4 (1989), 665–685  crossref  mathscinet  zmath  adsnasa  isi
    6. A. I. Karol', “Complex powers of the Schrödinger operator with a homogeneous, degenerate potential”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 61–83  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. L. Kreptogorskii, “Interpolation in Lizorkin–Triebel and Besov spaces”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 315–326  mathnet  crossref  mathscinet  zmath  isi
    8. V. L. Kreptogorskii, “Interpolation of Rational Approximation Spaces Belonging to the Besov Class”, Math. Notes, 77:6 (2005), 809–816  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. M. Boyarchenko, S. Levendorskii, “Generalizations of the classical Weyl and Colin de Verdiere's formulas and the orbit method”, Proceedings of the National Academy of Sciences, 102:16 (2005), 5663  crossref
    10. G. V. Rozenblum, “On the mathematical papers of Mikhail Zakharovich Solomyak”, St. Petersburg Math. J., 30:3 (2019), 391–410  mathnet  crossref  mathscinet  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:208
    Full text:90
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020